Illinois Journal of Mathematics

Toeplitz operators on the ball with piecewise continuous symbol

Gerard McDonald

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 23, Issue 2 (1979), 286-294.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048240

Digital Object Identifier
doi:10.1215/ijm/1256048240

Mathematical Reviews number (MathSciNet)
MR528564

Zentralblatt MATH identifier
0438.47031

Subjects
Primary: 47B35: Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15]
Secondary: 32A35: Hp-spaces, Nevanlinna spaces [See also 32M15, 42B30, 43A85, 46J15]

Citation

McDonald, Gerard. Toeplitz operators on the ball with piecewise continuous symbol. Illinois J. Math. 23 (1979), no. 2, 286--294. doi:10.1215/ijm/1256048240. https://projecteuclid.org/euclid.ijm/1256048240


Export citation